Abramovich, Dan and Graber, Tom and Vistoli, Angelo (2008) Gromov-Witten theory of Deligne-Mumford stacks. American Journal of Mathematics, 130 (5). pp. 1337-1398. ISSN 0002-9327 http://resolver.caltech.edu/CaltechAUTHORS:ABRajm08
Restricted to Caltech community only
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:ABRajm08
Given a smooth complex Deligne-Mumford stack X with a projective coarse moduli space. we introduce Gromov-Witten invariants of X and prove some of their basic properties, including the WDVV equation.
|Additional Information:||© 2008 Johns Hopkins University Press. Manuscript received June 28, 2006; revised March 11, 2008. Research of the first author supported in part by NSF grant DMS-0335501; research of the second author supported in part by NSF grant DMS-0301179 and an Alfred P. Sloan research fellowship; research of the third author supported in part by the PRIN Project “Geometria sulle varieta algebriche”, financed by MIUR.|
|Subject Keywords:||INTERSECTION THEORY; ALGEBRAIC STACKS; ARTIN STACKS; STABLE MAPS; INVARIANTS; COHOMOLOGY; VARIETIES; CURVES; COVERS; SPACE|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Ruth Sustaita|
|Deposited On:||02 Feb 2009 23:36|
|Last Modified:||26 Dec 2012 10:40|
Repository Staff Only: item control page